Post chemo, axillary clearance and ra... - SHARE Metastatic ...

SHARE Metastatic Breast Cancer
3,024 members3,043 posts

Post chemo, axillary clearance and radiotherapy, breast Lymphoedema, but getting low. MBC

123048
123048
9 Replies

Hi everyone, I’m on Letrozole and get diarrhoea, and slight dizziness, has anybody changed drugs? Should I bother my oncologist?

Thank you to everyone on this sight x

9 Replies
oldestnewest
SophSP

Hi,

I am on Letrozole too and do not have any diarrhoea or dizziness. I think it is worth calling your oncologist or oncology nurses about these symptoms. You are not being a bother. Where your health is concerned, this is important and matters to you.

Take care,

Sophie x

Reply
123048
123048
in reply to SophSP

Thank you Sophie, I will. Best wishes, Helen x

Reply
SophSP
SophSP
in reply to 123048

You're welcome, Helen. I hope you feel better soon.

Sophie x

Reply
Jerseygirl45

I was on letrozole and had diarrhea and dizziness. They are minor side effects. Believe me they could be worse on other med. letrozole is good not to many side effects. Take some amodium for diarrhea. There are not that many choice in meds and you may need to change in the future. Was on letrozole and Ibrance. Now on Faslodex and was on Afinitor but lots of bad side effects. Waiting to find a new meds. Good luck!

Reply
123048
123048
in reply to Jerseygirl45

Thank you Jerseygirl, great to have your knowledge.

Best wishes, Helen x

Reply
Terilyn12

I am on Letrozole - I do get dizzy every now and then ... that and Kita is joint pain .. pretty normal side effect

Reply
123048
123048
in reply to Terilyn12

Thank you so much for reassurance, feeling glad these side effects are normal for Letrozole, kind regards x

Reply
SeattleMom

Hello! You don’t mention how long you’ve been on Letrozole? I had those side effects a bit in the first couple of months and then they completely disappeared. Your body may simply be adjusting to this new drug in your system. God bless you! Hope it clears for you too! XXOO Linda

Reply
13plus

I would still call your oncologist. Sometimes changing the time of day you take it can help how you feel but I never heard of anyone having diahrea from it. So hydrate well and do call, you're not a nuisance when it's your health!

Reply

You may also like...